# SDR REXA2013033100488

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP LOWER I/B SKIN DAMAGED.  REPAIRED DAMAGE IAW REO 670-57-52-160.
